Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 32, NWS Tulsa, OK

June 16, 2009Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 16, 2009, 2:07 PM CDT for Ottawa County, Oklahoma. It took effect at Jun 17, 2009, 11:30 AM CDT. It was in force for 71 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2009, 2:07 PM CDT (19:07 UTC)
In effect from
Jun 17, 2009, 11:30 AM CDT
Expired
Jun 20, 2009, 10:31 AM CDT
In force
71 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Ottawa County, OK

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 17.78 ft at Jun 19, 2009, 5:00 PM CDT.

actionminormoderate5101506/1606/1706/1806/1906/2006/21
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 161907
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT TUE JUN 16 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-170307-
/O.NEW.KTSA.FL.W.0032.090618T0414Z-090620T2008Z/
/COMO2.1.ER.090618T0414Z.090619T1200Z.090620T1408Z.NO/
207 PM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM WEDNESDAY EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  100 PM TUESDAY THE STAGE WAS  8.53 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE LATE WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 
  17.9 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
10 follow-up statements
000 
WGUS44 KTSA 170154
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT TUE JUN 16 2009


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-170954-
/O.EXT.KTSA.FL.W.0032.090617T1630Z-090620T1644Z/
/COMO2.2.ER.090617T1630Z.090618T1800Z.090620T1044Z.NO/
854 PM CDT TUE JUN 16 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM WEDNESDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  800 PM TUESDAY THE STAGE WAS  9.68 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE LATE WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 
  18.5 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF
  FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
000 
WGUS84 KTSA 171914
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT WED JUN 17 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-180314-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-090620T1228Z/
/COMO2.2.ER.090617T1925Z.090619T0000Z.090620T0628Z.NO/
214 PM CDT WED JUN 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM WEDNESDAY THE STAGE WAS 14.72 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 18.2 FEET 
  BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
  BEFORE DAWN .
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 180111
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT WED JUN 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-180910-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-090620T1451Z/
/COMO2.2.ER.090617T1923Z.090619T0000Z.090620T0851Z.NO/
810 PM CDT WED JUN 17 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM WEDNESDAY THE STAGE WAS 15.46 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 18.2 FEET THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 181329
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 AM CDT THU JUN 18 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-182129-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-090620T1428Z/
/COMO2.1.ER.090617T1923Z.090619T0600Z.090620T0828Z.NO/
829 AM CDT THU JUN 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM THURSDAY THE STAGE WAS 16.58 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.3 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 181908
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
208 PM CDT THU JUN 18 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-190308-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-090620T1450Z/
/COMO2.1.ER.090617T1923Z.090619T1200Z.090620T0850Z.NO/
208 PM CDT THU JUN 18 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 16.89 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.8 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 190126
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT THU JUN 18 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-190926-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-090620T1435Z/
/COMO2.1.ER.090617T1923Z.090619T1200Z.090620T0835Z.NO/
826 PM CDT THU JUN 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM THURSDAY THE STAGE WAS 17.19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.6 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 191019
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 AM CDT FRI JUN 19 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-191819-
/O.CON.KTSA.FL.W.0032.000000T0000Z-090620T1435Z/
/COMO2.1.ER.090617T1923Z.090619T1200Z.090620T0835Z.NO/
519 AM CDT FRI JUN 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  400 AM FRIDAY THE STAGE WAS 17.50 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.6 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 191316
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 AM CDT FRI JUN 19 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-192116-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-090620T1454Z/
/COMO2.1.ER.090617T1923Z.090619T1100Z.090620T0854Z.NO/
816 AM CDT FRI JUN 19 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM FRIDAY THE STAGE WAS 17.49 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 191855
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 PM CDT FRI JUN 19 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-200255-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-090620T1516Z/
/COMO2.1.ER.090617T1923Z.090619T1600Z.090620T0916Z.NO/
155 PM CDT FRI JUN 19 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM FRIDAY THE STAGE WAS 17.63 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 200054
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT FRI JUN 19 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-200854-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-090620T1531Z/
/COMO2.1.ER.090617T1923Z.090619T2200Z.090620T0931Z.NO/
754 PM CDT FRI JUN 19 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM FRIDAY THE STAGE WAS 17.57 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 16, 12:22 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 16, 12:22 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT TUE JUN 16 2009

...AVIATION...

.DISCUSSION...
VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH THE
PERIOD...THE EXCEPTION WILL BE AT KFSM THROUGH 21Z WHERE MVFR
VSBYS IN HAZE WILL PERSIST INTO THIS AFTERNOON.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....22
AVIATION...23
Hazardous weather outlook, Jun 16, 11:52 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT TUE JUN 16 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1152 AM CDT TUE JUN 16 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
THE THUNDERSTORM COMPLEX THAT AFFECTED NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS EARLIER TODAY HAS MOVED AWAY FROM THE REGION. DESPITE
MEASURABLE RAINFALL ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS..SKIES HAVE QUICKLY CLEARED...AND WILL ALLOW TEMPERATURES
TO WARM CONSIDERABLY THIS AFTERNOON. THE HEAT HAS QUICKLY BEGUN
TO BUILD OVER MOST OF THE AREA...WITH 100 TO 105 DEGREE HEAT
INDICES EXPECTED THIS AFTERNOON ACROSS THE AREA....WITH HIGHEST
HEAT INDEX READINGS EXPECTED OVER NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
WITH A STRONG RIDGE OF HIGH PRESSURE BUILDING ACROSS THE SOUTHERN
PLAINS...HOT AND HUMID CONDITIONS WILL PERSIST DURING THE WEEK.
HEAT INDEX VALUES PUSHING ABOVE 100 WILL BE COMMON THROUGHOUT MUCH
OF THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 16, 8:41 AM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 AM CDT TUE JUN 16 2009

ARZ002-010-011-019-020-OKZ069-072-161445-
ADAIR OK-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH
OK-WASHINGTON AR-
841 AM CDT TUE JUN 16 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...SOUTHEASTERN CARROLL...CRAWFORD AND MADISON

IN WEST CENTRAL ARKANSAS
     FRANKLIN

IN NORTHEAST OKLAHOMA
     ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

AT 841 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM ALPENA TO JAPTON TO 5 MILES NORTHWEST OF
WESTVILLE...MOVING SOUTHEAST AT 35 MPH. A LARGE PORTION OF
WASHINGTON...SOUTHEASTERN CARROLL...CRAWFORD...FRANKLIN...MADISON...
ADAIR AND NORTHEASTERN SEQUOYAH COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 945 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3585 9351 3577 9351 3576 9368 3544 9370
      3544 9441 3607 9479 3605 9384 3636 9329
      3613 9328
TIME...MOT...LOC 1341Z 325DEG 32KT 3630 9327 3597 9378
          3604 9462
Local storm report, Jun 16, 10:33 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1033 AM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     TSTM WND DMG     10 E NOWATA             36.70N 95.46W
06/16/2009                   NOWATA             OK   PUBLIC

            8 INCH DIAMETER LIMB BROKEN.

0630 AM     TSTM WND DMG     6 ESE DELAWARE          36.75N 95.54W
06/16/2009                   NOWATA             OK   PUBLIC

            1 INCH DIAMETER LIMBS DOWN.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 4:33 AM CDTSpecial Weather StatementTSAOsage, Washington27 min
Jun 16, 5:04 AM CDTSpecial Weather StatementTSAOsage26 min
Jun 16, 6:09 AM CDTSpecial Weather StatementTSAOttawa36 min
Jun 16, 6:24 AM CDTSpecial Weather StatementTSARogers36 min
Jun 16, 6:25 AM CDTSevere Thunderstorm WarningTSACraig, Nowata37 min
Jun 16, 6:56 AM CDTSpecial Weather StatementTSADelaware34 min
Jun 16, 7:43 AM CDTSpecial Weather StatementTSAAdair, Cherokee62 min
Jun 16, 8:41 AM CDTSpecial Weather StatementTSAAdair64 min

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.